# SDR CALA0100114

- Difficulty date: February 10, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 45,916 hours, 23,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN AFT SKIN CUTOUT FOR THE E&E COMPARTMENT COOLING EXHAUST.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5330-02894.
